# SDR DALA2023072606057

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, CORROSION ON STGR S29 LH IN STA 1508 AT AFT CARGO (C2). CORRECTIVE ACTION: AREA WAS REPAIRED PER B757-200 SRM 53-00- 03-2R REPAIR 1. (LP 2879876)
